# SDR 96FDEA01629

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 6566127
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0108 003, CORROSION IN AFT CARGO BAY ON FWD SIDE OF FRAME ON INTERNAL SURFACE OF BEAR STRAP AT BS 1110 RLB 30 TO 45 WL 146 TO 156.  *S/D*  REPAIRED BEAR STRAP AT BS 1110 RBL 30 TO 45 WL 146 TO 156 IAW FEDEX EA 7-5330-31236.
